Multiplicity of solutions for a class of Kirchhoff type problems
By Xiaoming He, Wenming Zou. 2010
92 citations recorded by the source corpus.
Subfields: Applied Mathematics, Computational Theory and Mathematics
View Paper: https://www.semanticscholar.org/paper/4fe3410d9baa671f6c28ffd9aa3779275ac6ef14
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Computational Theory and Mathematics
Citations in the corpus
- Soliton solutions to Kirchhoff type problems involving the critical growth in RN (2013, unknown): “For other interesting results see [27,28].”
- A singularly perturbed Kirchhoff problem revisited (2016, methodology): “While in our proof, we derive all the positive solutions from a completely different way which is far more elementary than that of He and Zou [20], Ye [35] and Li and Ye [26].”
- Existence of a positive solution to Kirchhoff type problems without compactness conditions (2012, result): “has been studied by many authors, for example [2,4–6,8,12,13,19,20].”
- Positive solutions to Kirchhoff type equations with nonlinearity having prescribed asymptotic behavior (2014, unknown): “1) with ν = 1 by using variational method, see for example, [1,3–5,10,11, 15–17,20,21,23].”
- A multiplicity result for asymptotically linear Kirchhoff equations (2017, background): “He and Zou [6, 7] obtained infinitely many solutions via the local minimummethod and the fountain theorems.”
- Existence of positive solutions to Kirchhoff type problems with zero mass (2014, unknown): “has been studied by many authors, for example [5–7,10,18–20,24,27,28].”